MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENLW1628C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other relevant device(s) are: product id: e nlw1616c93e, serial/lot #: (b)(4), ubd: 22-sep-2012, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 6 mm diameter abdominal aortic aneurysm.It was reported that during a follow up ct approximately 9 years post implant, it was noted that there was a separation endoleak between the endurant limbs.An additional limb was implanted on the same day to resolve the separation endoleak.The cause of the event is undetermined.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Analysis summary: the reported limb detachment was confirmed; however, the exact cause could not be determined from the limited films returned.The anatomy at implant and earlier post-implant ct¿s were not available for return, and a comprehensive assessment of the patient¿s anatomy could not be performed.Additional films from the detachment event and the intervention were also not provided.It is possible that morphology changes leading to angulation of the limbs may have contributed.The junctional separation appeared to have occurred within the aaa sac; therefore, lack of vessel support may have also been a factor.Insufficient stent graft overlap length at implant may have also contributed to the detachment.Additional information.It was confirmed that the aneurysm size was 60mm.The cause of limb separation as per the physician has been confirmed as likely related to the patient having a tortuous aorta.It also reported that the stent grafts probably weren't overlapped enough at the index procedure which may have contributed to the separation.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9641886
Report Number9612164-2020-00465
Device Sequence Number16794978
Product Code MIH
UDI-Device Identifier00613994762177
UDI-Public00613994762177
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2012
Device Model NumberENLW1628C124E
Device Catalogue NumberENLW1628C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2020
Initial Date Received by Manufacturer 01/27/2020
Supplement Date Received by Manufacturer02/05/2020
Initial Report FDA Received Date01/29/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR